# SDR IPXA2020071767841

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,254 hours, 13,932 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON O/B SIDE FIXED FAIRING HAS POSSIBLE CRACK ON LOWER AREA AROUND FASTENER.  FABRICATED & INSTALLED REPAIR DOUBLER IAW SRM 54-53-10 FIG 201.
